I'm getting mysterious bruises on my body...whats wrong near me?

Alright for about a month i've notice and occasional bruise on my legs(im clutys so I figuured that could be why)...but for the second wekk i've gotten over 10 bruises all over...including my stomach(which i've never had before)...and i know i havent walk into anything or bumped...is there somthing wrong with me??...probably a medical condition?...im on some new medication...could that be a factor?.please if anyone has any thinking please let me know...thanks!
Vitamin deficiency. Certain anti-depressants and other medications can also impose this. If you're on any prescription medication, check with the pharmacist and see if any might cause this. If you are taking Comadin or Heparin (blood thinners) this could be cause the bruising. Need to give the Dr. a call, to check ~
sounds like you can be anemic (thin blood) you should avoid aspirin and Advil or anything contained by that family. you can thicken your blood by eating foods elevated in vit K, mostly dark green vegetables. if you verbs to have spontaneous bruising or notice any bleeding you should see a doctor. A more serious genetic condition could be hemophilia, but more than feasible you're anemic All the answers so far are very sound. You might also want to hold on to in mind the possibility of a clotting problem. To find this out you can discuss your bruising with your doctor and find their opinion as well as request to a blood examination to check your clotting factor.
Answers:    Yes some medication can cause people to bruise more smoothly? I have a question for you.when be the last time you had a blood try-out? You might want to see a doctor because just in crust this could be serious too...you might have low red blood platlet count.
It sounds like a vitamin/mineral deficiency. I have the same problem. still do sometimes. I have bruises that I own no clue how I got them.
Take a daily supplement and drink lots of marine.
You'll be fine.
All the answers so far are very sound. You might also want to hold on to in mind the possibility of a clotting problem. To find this out you can discuss your bruising with your doctor and find their opinion as well as request to a blood examination to check your clotting factor.
If you are taking Comadin or Heparin (blood thinners) this could be cause the bruising. Need to give the Dr. a call, to check ~
I would step see professional medical attention instead of asking random people